# SDR AALA200801009

- Difficulty date: April 18, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 84,821 hours, 13,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T0220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE STRINGER 35L AT STATION 1307 HAD CORROSION.  REPAIRED FUSELAGE STRINGER 35L AT STATION 1307 PER MRB 767 3181 DATED 08 APR 2008.
